# SDR CA050418004

- Difficulty date: April 11, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 8,471 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011874
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HOURS INSPECTION, FUEL LINE ASSEMBLY FROM UNION TO FUEL STRAINER FOUND WORN (DAMAGED) BY NOSE STEERING PUSH/PULL ROD ASSY. NOTE: SAME DAMAGED FOUND PREVIOUSLY WHICH SDR WAS PRODUCED IN FEBRUARY 11, 2005.  NEW FUEL LINE ASSY SUPPLY BY MFG SEEM TO HAVE A BETTER CLEARANCE FT BETWEEN PARTS.  SUSPECT NOSE STEERING TUBE ASSEMBLY WHEN BALL JOINT ATTACHMENT BECOME WORN/EXCESSIVE PLAY. RUB AGAINST FUEL LINE.
